# SDR ASOA2014071010838

- Difficulty date: June 15, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING NOT INSTALLED CORRECTLY AT EMERGENCY EXITS AND FROM SEAT 1AD FORWARD.   CORRECTED TRACK LIGHTING SEGMENTS IAW 33-51-01-400-801.
